# SDR A6WA201441504

- Difficulty date: May 6, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY FLOOR SKIN CRACKED ON LT SIDE OTBD OF GAUGES.  REPAIRED IAW REO 601R-53-11-081 REV NC.
